# SDR SWIA200923209

- Difficulty date: November 30, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 17,907 hours, 12,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EMERGENCY EXIT LIGHT INOP.  (FLT 4591)RELAMPED.
